[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.204.108.121. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
March 1994

Debilitating Verruca Vulgaris in a Patient Infected With the Human Immunodeficiency VirusDramatic Improvement With Hyperthermia Therapy

Author Affiliations

Harvard Medical School, Boston, Mass

Arch Dermatol. 1994;130(3):294-296. doi:10.1001/archderm.1994.01690030024003
Abstract

REPORT OF A CASE  A 42-year-old white man with human immunodeficiency virus (HIV) infection of 4 years' duration was admitted to Massachusetts General Hospital, Boston, for debilitating exacerbation of psoriasis. The skin condition, present for 3 years, had been reasonably controlled with UV-B phototherapy. For several weeks before admission, the patient had difficulty getting to the light therapy unit on a regular basis because of ambulatory problems. Progressively enlarging ''warts'' on his toes were becoming too painful for the patient to walk very far. Oxycodone with acetaminophen, morphine sulfate, and amitriptyline prescribed for his alcoholic neuropathy, manifested as leg pain, were being used for control of his toe pain. Except for HIV-associated hematologic changes, he had no other significant medical problems. In addition to the pain control medications, he was receiving zidovudine and ranitidine. He had no prior therapy for lesions on his toes.Findings from his physical examination revealed

First Page Preview View Large
First page PDF preview
First page PDF preview
×